American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] E. T. Bell. The Latin square, or cyclic, functions . Trans. Amer. Math. Soc. 35 (1933) 734-745. MR 1501714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] E. T. Bell. An algebra of sequences of functions, with an application to the Bernoullian functions . Trans. Amer. Math. Soc. 28 (1926) 129-148. MR 1501336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1